EconPapers    
Economics at your fingertips  
 

A Note on the Characterizations of the Compromise Value

Gert-Jan Otten, Peter Borm and Stef Tijs

International Journal of Game Theory, 1996, vol. 25, issue 4, 427-35

Abstract: In Borm, Keiding, McLean, Oortwijn and Tijs (1992) the compromise value is introduced as a solution concept on the class of compromise admissible NTU-games. Two characterizations of the compromise value are provided on subclasses of NTU-games. This note shows that in one of these characterizations the aximos are dependent. As a result of this observation a new characterization of the compromise value is provided. Moreover, it turns out that with a small weakening of the symmetry property the axioms in the original characterization become independent. Further, it is shown that these characterizations can be extended to a larger class of NTU-games. Finally, all monotonic, Pareto optimal, and covariant values on this class of NTU-games are described.

Date: 1996
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:25:y:1996:i:4:p:427-35

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:25:y:1996:i:4:p:427-35